# SDR CA110107006

- Difficulty date: December 21, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW610FA
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

DURING TAKE-OFF ROLL THE RIGHT SIDE INNER SPOILER LEFT DEPLOYED.  DESPITE OF THE TAKEOFF THRUST, THE RIGHT SIDE INNER SPOILER DID NOT MOVE.  THE CREW ABORTED THE TAKEOFF AND TAXIED BACK TO APRON.  THE CREW PERFORMED A NEW POWER UP AND THE PROBLEM WAS SOLVED.  EVENT IS UNDER INVESTIGATION.
